zbMATH — the first resource for mathematics

Existenz n-fach zusammenhängender Teilgraphen in Graphen genügend großer Kantendichte. (German) Zbl 0215.33803

05C40 Connectivity
Full Text: DOI
[1] P. Erdös undH. Sachs, Reguläre Graphen gegebener Taillenweite mit minimaler Knotenzahl. Wiss. Z. Univ. Halle12 (1963) 251–258. · Zbl 0116.15002
[2] W. Mader, Homomorphiesätze für Graphen. Math. Ann.178 (1968) 154–168. · Zbl 0165.57401
[3] W. T. Tutte, Connectivity in graphs. Univ. of Toronto Press, Toronto 1966. · Zbl 0146.45603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.